# SDR Z5FA2012072462201

- Difficulty date: July 19, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N622CS
- Make and model: Cessna 680CE
- Aircraft serial: 6800124
- Aircraft time: 5,104 hours, 3,217 cycles
- Engine: Pwc PW306C
- Engine time: 5,104 hours, 3,217 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 30B655201
- Part serial: 22A229
- Condition: Defective
- Location: Lt Engine
- Part time: 5,104 hours, 3,217 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, CREW NOTICED A HAZE IN THE COCKPIT AND SMOKE IN THE CABIN. DONNED OXYGEN MASKS. RETURNED TO DEPARTURE.  MX FOUND LEFT ENGING OIL PUMP TO BE AT FAULT.  OIL PUMP WAS REPLACED WITH O/H UNIT AND A GROUND OPS CHECK WAS PERFORMED WITH NO DEFECTS NOTED AND ACFT RETURNED TO SERVICE.
